# SDR SWAA2016051151695

- Difficulty date: May 9, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 44,175 hours, 22,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK FAILED CAPACITY FAILED AT LOCATION M01674.  R & R BATTERY PACK IAW AMM.
